JournalsprimsVol. 38 , No. 2DOI 10.2977/prims/1145476340

Asymptotic Distribution of Negative Eigenvalues for Three Dimensional Pauli Operators with Nonconstant Magnetic Fields

  • Akihiro Shimomura

    University of Tokyo, Japan
Asymptotic Distribution of Negative Eigenvalues for Three Dimensional Pauli Operators with Nonconstant Magnetic Fields cover

Abstract

We study the asymptotic distribution of negative eigenvalues of three dimensional Pauli operators with a two dimensional magnetic field and a three dimensional potential which decay to zero at infinity. For λ > 0 suffciently small, we estimate the number of eigenvalues less than −_λ_ of such Pauli operators.